# SDR P5CA0401039

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 56,896 hours, 10,746 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A30A
- Part serial: RG009
- Condition: Failed
- Location: Aoa
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF AND TO CRUISE ALT 31.0, STICK SHAKER ON.  RESET C/B, NO CHANGE.  SHAKER STOPPED AT FL 31.0, AT CRUISE MACH,  SAME ON APPROACH.   REMOVED AND REPLACED AOA SENSOR, LT, IAW MM 27-37-01.  OPS CK NORMAL.
